U.S. doctors online nowAsk doctors free
New York, NY
A 27-year-old male asked about a 55-year-old male:

Swollen feet ankles causes?all of a sudden i just had surgery 2 weeks ago for umbilical hernia. i do have high blood and have not taken my medicine

1 doctor answer2 doctors weighed in
Dr. Nathan Ritter
Cardiology 25 years experience
Important symptoms: You need to report that to your doc. The most obvious thing would be if your blood pressure medication were a diuretic (hydrochlorothiazide, chlorthalidone, furosemide, etc). If you stopped that it could give you swelling. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 30, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.